Large deviations of mean-field stochastic differential equations with jumps

Yujie Cai, Jianhui Huang, Vasileios Maroulas

Research output: Journal article publicationJournal articleAcademic researchpeer-review

11 Citations (Scopus)


The mean-field stochastic differential equation (MFSDE) has found various applications in science and engineering. Here, we investigate a class of MFSDE with jumps, governed by a finite dimensional Brownian motion and a Poisson random measure. We study large deviation estimates of its path solution and our approach for verifying the large deviation principle is based on the weak convergence arguments.
Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalStatistics and Probability Letters
Publication statusPublished - 1 Jan 2015


  • Jump-diffusions
  • Mean-field stochastic differential equation
  • Poisson random measure
  • Uniform large deviation principle
  • Weak convergence method

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Large deviations of mean-field stochastic differential equations with jumps'. Together they form a unique fingerprint.

Cite this